# SDR 3EJA202512220001

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N809JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605094
- Aircraft time: 9,765 hours, 6,675 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 23087H0560
- Condition: Cracked
- Location: Zone 200
- Part time: 2,137 hours, 1,292 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING ON THE ARRIVAL TO KELP, AT ABOUT FL240, THE LEFT WINDSHIELD OUTER LAYER CRACKED/SHATTERED.
